# SDR TWAA9916805

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT STA 427 AND LONGERON 29R, HAD BLIND FASTENER PULLED AND SKIN PILLOWING, AND SKIN DENTED 7 IN BY 1 IN BY 0.10 DEEP.  FOUND NO CRACK PER SRM 53-603 PART 6.  REPAIRED DENT IN SKIN PER ARA 16217 AND SRM 53-05 FIG 105 AND PILLOWED AREA WAS TRIMMED OUT.
